Previous |  Up |  Next

Article

Title: Cut-vertices and domination in graphs (English)
Author: Vestergaard, Preben Dahl
Author: Zelinka, Bohdan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 120
Issue: 2
Year: 1995
Pages: 135-143
Summary lang: English
.
Category: math
.
Summary: The paper studies the domatic numbers and the total domatic numbers of graphs having cut-vertices. (English)
Keyword: domination
Keyword: domatic number
Keyword: total domatic number
Keyword: partition
Keyword: cut-vertex
Keyword: bridge
MSC: 05C35
MSC: 05C40
idZBL: Zbl 0839.05052
idMR: MR1357598
.
Date available: 2009-09-24T21:09:51Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126224
.
Reference: [1] E. J. Cockayne S. T. Hedetniemi: Towards a theoгy of domination on graphs.Networks 7 (1977), 247-261. MR 0483788, 10.1002/net.3230070305
Reference: [2] E. J. Cockayne R. M. Dawes S. T. Hedetniemi: Total domination in graphs.Networks 10 (1980), 211-219. MR 0584887, 10.1002/net.3230100304
Reference: [3] S. T. Hedetniemi R. C. Laskar eds.: Topics on domination.A special volume of Discrete Mathematics 86 (1990), no. 5, 1-13. MR 1088576
.

Files

Files Size Format View
MathBohem_120-1995-2_3.pdf 506.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo